American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] G. A. Swarup. Two reductions of the Poincaré conjecture. Bull. Amer. Math. Soc. 1 (1979) 774-777. MR 537630.
Abstract, references, and article information   
View Article: PDF

[2] Donald J. Collins. Some one-relator Hopfian groups . Trans. Amer. Math. Soc. 235 (1978) 363-374. MR 0460468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John P. Labute. The lower central series of the group $\langle x, y:$ $x\sp{p}=1\rangle $ . Proc. Amer. Math. Soc. 66 (1977) 197-201. MR 0480751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Morris Newman. Asymptotic formulas related to free products of cyclic groups . Math. Comp. 30 (1976) 838-846. MR 0466047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Benjamin Fine. The HNN and generalized free product structure of certain linear groups. Bull. Amer. Math. Soc. 81 (1975) 413-416. MR 0372059.
Abstract, references, and article information   
View Article: PDF

[6] R. B. J. T. Allenby and C. Y. Tang. On the Frattini subgroup of a residually finite generalized free product . Proc. Amer. Math. Soc. 47 (1975) 300-304. MR 0390066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. B. J. T. Allenby and C. Y. Tang. On the Frattini subgroups of generalized free products and the embedding of amalgams . Trans. Amer. Math. Soc. 203 (1975) 319-330. MR 0357616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Sylvain E. Cappell. Unitary nilpotent groups and Hermitian $K$-theory. I. Bull. Amer. Math. Soc. 80 (1974) 1117-1122. MR 0358815.
Abstract, references, and article information   
View Article: PDF

[9] John L. MacDonald. Conditions for a universal mapping of algebras to be a monomorphism. Bull. Amer. Math. Soc. 80 (1974) 888-892. MR 0389720.
Abstract, references, and article information   
View Article: PDF

[10] R. B. J. T. Allenby and C. Y. Tang. On the Frattini subgroups of generalized free products. Bull. Amer. Math. Soc. 80 (1974) 119-121. MR 0327908.
Abstract, references, and article information   
View Article: PDF

[11] A. Karrass and D. Solitar. On finitely generated subgroups which are of finite index in generalized free products . Proc. Amer. Math. Soc. 37 (1973) 22-28. MR 0320152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. C. Chipman. Subgroups of free products with amalgamated subgroups: A topological approach . Trans. Amer. Math. Soc. 181 (1973) 77-87. MR 0417294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Anshel and Robert Prener. On free products of finite abelian groups . Proc. Amer. Math. Soc. 34 (1972) 343-345. MR 0302768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1